MathSciNet Relay Station
MathSciNet bibliographic data
MR1339132 11B68 (11R42)
Szmidt, Janusz; Urbanowicz, Jerzy; Zagier, Don Congruences among generalized Bernoulli numbers. Acta Arith. 71 (1995), no. 3, 273–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement